# SDR UALA2011071503592

- Difficulty date: July 15, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 46,541 hours, 12,708 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2A & SEAT 15H EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED LAMP, CHECKED OKAY.
